# SDR 2023F00197

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N83WG
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9030
- Aircraft time: 9,862 hours, 3,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED NO. HYD OVERTEMP CAS MESSAGE IN FLIGHT WITH HYD TEMP INDICATION OF 102 DEGREES.
